# SDR P5CA2015092500157

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 15,820 hours, 2,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON THE FASTENERS OF LT FUSELAGE EXTERNAL SURFACE AT BS 200 AND BS 220 BETWEEN S15-16L.  REPAIR DAMAGE AREA IAW  EI NR T2015A52B-2146, REV 2.  JOB COMPLETED AND CONDITION CHECK NORMAL.
